Table of Contents
ISRN Probability and Statistics
Volume 2012, Article ID 509186, 7 pages
http://dx.doi.org/10.5402/2012/509186
Research Article

Some Improved Multivariate-Ratio-Type Estimators Using Geometric and Harmonic Means in Stratified Random Sampling

Department of Statistics, Banaras Hindu University, Varanasi 221005, India

Received 20 April 2012; Accepted 13 June 2012

Academic Editors: S. Lototsky, V. Makis, A. Pascucci, and O. Pons

Copyright © 2012 Sachin Malik and Rajesh Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sachin Malik and Rajesh Singh, “Some Improved Multivariate-Ratio-Type Estimators Using Geometric and Harmonic Means in Stratified Random Sampling,” ISRN Probability and Statistics, vol. 2012, Article ID 509186, 7 pages, 2012. https://doi.org/10.5402/2012/509186.